Conditioning of multiple-point statistics simulations to indirect geophysical data

被引:0
|
作者
Levy, Shiran [1 ]
Friedli, Lea [1 ]
Mariéthoz, Grégoire [2 ]
Linde, Niklas [1 ]
机构
[1] Institute of Earth Sciences, University of Lausanne, Lausanne, Switzerland
[2] Institute of Earth Surface Dynamics, University of Lausanne, Lausanne, Switzerland
来源
Computers and Geosciences | 2024年 / 187卷
关键词
D O I
暂无
中图分类号
学科分类号
摘要
55
引用
收藏
相关论文
共 50 条
  • [21] Multiple-point statistics for training image selection
    Boisvert J.B.
    Pyrcz M.J.
    Deutsch C.V.
    [J]. Natural Resources Research, 2007, 16 (4) : 313 - 321
  • [22] Indicator Simulation Accounting for Multiple-Point Statistics
    Julián M. Ortiz
    Clayton V. Deutsch
    [J]. Mathematical Geology, 2004, 36 : 545 - 565
  • [23] Multiple-point statistics simulation of continuous variables
    Strebelle, S
    [J]. GIS and Spatial Analysis, Vol 1and 2, 2005, : 732 - 736
  • [24] Indicator simulation accounting for multiple-point statistics
    Ortiz, JM
    Deutsch, CV
    [J]. MATHEMATICAL GEOLOGY, 2004, 36 (05): : 545 - 565
  • [25] Integrating multiple-point statistics into sequential simulation algorithms
    Ortiz, JM
    Emery, X
    [J]. GEOSTATISTICS BANFF 2004, VOLS 1 AND 2, 2005, 14 : 969 - 978
  • [26] Pilot points method for conditioning multiple-point statistical facies simulation on flow data
    Ma, Wei
    Jafarpour, Behnam
    [J]. ADVANCES IN WATER RESOURCES, 2018, 115 : 219 - 233
  • [27] Pore space reconstruction using multiple-point statistics
    Okabe, H
    Blunt, MJ
    [J]. JOURNAL OF PETROLEUM SCIENCE AND ENGINEERING, 2005, 46 (1-2) : 121 - 137
  • [28] Modelling a complex gold deposit with multiple-point statistics
    van der Grijp, Yelena
    Minnitt, Richard
    Rose, David
    [J]. ORE GEOLOGY REVIEWS, 2021, 139
  • [29] Modeling complex reservoir geometries with multiple-point statistics
    Wang, LB
    [J]. MATHEMATICAL GEOLOGY, 1996, 28 (07): : 895 - 907
  • [30] Adaptive Conditioning of Multiple-Point Statistical Facies Simulation to Flow Data with Probability Maps
    Morteza Khodabakhshi
    Behnam Jafarpour
    [J]. Mathematical Geosciences, 2014, 46 : 573 - 595